# SDR C77A382147

- Difficulty date: March 31, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N621C
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000218
- Aircraft time: 8,286 hours, 4,800 cycles
- Engine: Ge CF348E5
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Wire Harness
- Part number: 17100187401
- Part serial: F033838701
- Condition: Failed
- Location: Slats
- Part time: 8,286 hours, 4,800 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: J, A

## Discrepancy

SLAT FAIL EICAS MESSAGE, WHEN FLAPS 0 WHEN SELECTED FROM FLAP 1 PERFORMED QRH PROCEDURE 7.18 RESULTED IN SHAKER ANTICIPATED, AOA LIMIT FAIL AND SPOILER FAULT, ADDITIONAL EICAS MESSAGES.  SLAT VISUALLY CONFIRMED PARTIALLY EXTENDED. ACCOMPLISHED FIM 27-33-00-810-814-A R & R LT NR 2 SLAT HARNESS IAW AMM 27-83-07. OPS CHECK GOOD.
